MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB SERVO-AIR LITE; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

MAQUET CRITICAL CARE AB SERVO-AIR LITE; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number 6893200
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the inspection of the ventilator it was discovered that internal leakage test failed during pre-use check.There was no patient involvement.Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
On-site investigation was performed by our field service engineer.The claimed issue was reproduced during troubleshooting.According to received information in service report, the replacement of the pressure transducer printed circuit board (pcb) and expiratory channel printed circuit board (pcb) solved the issue.The ventilator passed all functional and safety tests and was cleared for clinical use.Pressure transducer pcb measures the pressure, conveyed via the pressure tube connected to this block by its differential pressure transducer.With differential reference to the ambient pressure, the output signal is proportional to the measured pressure thus giving a linear measurement in the range -40 cmh2o to +160 cmh2o.The expiratory channel pcb contains electronics including microprocessor for handling of expiratory flow measurement performed by the flowmeter inside the cassette, all electronic connections to and from the cassette, expiratory valve control, safety valve control, temperature monitoring and also holders and electrical connectors for the expiratory and inspiratory pressure transducer boards.The device's logs and the claimed part were not provided for further analysis.The cause of the claimed issue in this customer product complaint has been determined.The issue was related to pressure transducer pcb and expiratory channel pcb.
 
Event or Problem Description
Manufacturer's ref.#: (b)(4).
 
Event or Problem Description
Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
Corrections were required in the following fields: h6 ¿ investigation findings code ¿ previous investigation findings code: 114.Corrected investigation findings code: 115.H6 ¿ component code ¿ previous component code: missing.Corrected component code: 484 h6 ¿ investigation conclusions code ¿ previous investigation conclusions code: 4307.Corrected investigation conclusions code: 51.H11 ¿ additional manufacturer narrative - previous additional manufacturer narrative: on-site investigation was performed by our field service engineer.The claimed issue was reproduced during troubleshooting.According to received information in service report, the replacement of the pressure transducer printed circuit board (pcb) and expiratory channel printed circuit board (pcb) solved the issue.The ventilator passed all functional and safety tests and was cleared for clinical use.Pressure transducer pcb measures the pressure, conveyed via the pressure tube connected to this block by its differential pressure transducer.With differential reference to the ambient pressure, the output signal is proportional to the measured pressure thus giving a linear measurement in the range -40 cmh2o to +160 cmh2o.The expiratory channel pcb contains electronics including microprocessor for handling of expiratory flow measurement performed by the flowmeter inside the cassette, all electronic connections to and from the cassette, expiratory valve control, safety valve control, temperature monitoring and also holders and electrical connectors for the expiratory and inspiratory pressure transducer boards.The device's logs and the claimed part were not provided for further analysis.Corrected additional manufacturer narrative: biomed technician at the healthcare facility contacted the getinge field service engineer after replacing the pc 2024 expiratory channel pc board and the pc1781 pressure transducer pc board due to a failure in the internal leakage test during the pre-use check.Despite these replacements, the issue persisted.Getinge field service engineer disassembled the inspiratory pipe and cleaned the safety valve membrane.The ventilator then passed pre-use check and was cleared for clinical use.The root cause of the initial failure in the internal leakage test was identified as debris on the safety valve membrane.This issue is detectable during pre-use check and cannot occur during ventilation.It can be addressed before initiating ventilation.Therefore, it is deemed non-reportable.The situation does not indicate a potential to cause or contribute to death or serious injury, thus meeting the criteria for non-reportability.

Brand Name
SERVO-AIR LITE
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key24468672
Report Number8010042-2026-0000302
Device Sequence Number10277946
Product Code MNT
UDI-Device Identifier07325710015117
UDI-Public(01)07325710015117(11)240516
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K230173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6893200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer04/03/2026
05/05/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/03/2026
05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown